Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 809216, 15 pages
http://dx.doi.org/10.1155/2015/809216
Research Article

Developing a Mathematical Model for Scheduling and Determining Success Probability of Research Projects Considering Complex-Fuzzy Networks

Department of Industrial Engineering, Iran University of Science and Technology, Narmak, Tehran 1684613114, Iran

Received 23 January 2015; Revised 25 June 2015; Accepted 25 June 2015

Academic Editor: Ching-Jong Liao

Copyright © 2015 Gholamreza Norouzi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gholamreza Norouzi, Mehdi Heydari, Siamak Noori, and Morteza Bagherpour, “Developing a Mathematical Model for Scheduling and Determining Success Probability of Research Projects Considering Complex-Fuzzy Networks,” Journal of Applied Mathematics, vol. 2015, Article ID 809216, 15 pages, 2015. https://doi.org/10.1155/2015/809216.